# SDR C2XA10TY088

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 19,076 hours, 10,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV CENTER CAP IS CORRODED AROUND FASTENER HOLE AS MARKED.  REMOVED AND REPLACED CENTER TOP CAP IAW EMB 145 SRM 51-40-02.
